MathSciNet Relay Station
MathSciNet bibliographic data
MR2838369 34D23 (34D10)
Onitsuka, Masakazu; Sugie, Jitsuro Uniform global asymptotic stability for half-linear differential systems with time-varying coefficients. Proc. Roy. Soc. Edinburgh Sect. A 141 (2011), no. 5, 1083–1101.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement